MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3341454
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 07/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: infection.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a caucasian female patient, who's undergone breast reconstruction as part of a clinical study with two 755cc mentor memoryshape breast implants on (b)(6) 2020, suffered bilateral breast infections, post-procedure.The onset of the right infection was on (b)(6) 2020 and the left side infection was on (b)(6) 2020.As a result, the patient underwent implant explanation of the right device on (b)(6) 2020 and replacement with a 755cc mentor memoryshape breast implant (catalog: 3341454 lot: 9409188 sn: (b)(4)) on (b)(6) 2020.The left side implant was removed on (b)(6) 2020 and replaced with a 755cc mentor memoryshape breast implant (catalog: 3341454 lot: 9441651 sn: (b)(4)) on (b)(6) 2020.This medwatch form is for the right breast prosthesis.
 
Additional Manufacturer Narrative
On december 28, 2021, mentor became aware that the suspect medical device was implanted for primary breast reconstruction.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On march 31, 2023, mentor received additional information indicating that the correct date of event for the left breast was on (b)(6) 2020.

Brand Name
MENTOR MEMORYSHAPE BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
gabriel alfageme
3041 skyway circle north
irving, TX 75038
9497898687
MDR Report Key11721502
Report Number1645337-2021-04499
Device Sequence Number11703543
Product Code FTR
UDI-Device Identifier00081317024279
UDI-Public00081317024279
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/29/2025
Device Model Number3341454
Device Catalogue Number3341454
Device Lot Number9441651
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2021
Supplement Date Received by Manufacturer12/28/2021
03/31/2023
Initial Report FDA Received Date04/24/2021
Supplement Report FDA Received Date01/20/2022
04/20/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite